Posted by Todd (220.127.116.11) on January 06, 2002 at 22:42:57:
In Reply to: imitrex posted by Tortured Michael on January 06, 2002 at 22:13:04:
While I certainly don't mean to imply that TimW isn't correct, I would point out that pain is extremely subjective and clusters often change. It's not much of a stretch for us to ascribe these changing characteristics to a med, or a change of place, weather, whatever.
My cycles have gotten progressively longer and more intense, but at the same time my remission periods have grown longer. While these characteristics have arisen roughly since I started using Imitrex, I have seen enough similar stories here to blame the cycle changes on the nature of ch, not on the Imitrex.
For Tim, Imitrex may have indeed made his cycles worse for all I know. But I've not seen many posts saying the same, so if I were a betting man I'd say his attacks got worse on their own and the Imitrex use is just coincedental.
Just keep in mind that this is all anecdotal theory with no research to back it up. Don't get psyched out over everything you see here or you'll end up dropping all meds. If they work for you, great. If they stop working for someone else, that sux. Email them your support.
Post a Followup